# SDR UPS03440040

- Difficulty date: January 7, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 2200 Stg 25r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 2200 STRINGER S25R TIE CLIP FOUND CRACK.     BS 2200 STRINGER 25R TIE CLIP REPLACED AS PER SRM 51-10-01 P.8.
